Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    When I went to get my combined pill renewed in December I was told I needed a BP test because it was at the uni doctors and I hadn't been before. It showed up that I had high BP - 150/120 (ish) so I was unable to be given my regular pill and was instead given cerazette.

    I stayed on cerazette for the 3 months and I had bleeding everyday. I went to the doctors and she said that that's not right and I should change the pill. She said she needed to check my BP and yet again, high BP. She said it's unlikely for someone of my age, weight and lifestyle to have high BP and that I might have white coat hypertension or white coat syndrome.

    I've been put on another progesterone only pill and whilst being on it less than a week after my last period, I'm bleeding again.

    Is there a way to get my old combined pill and to prove I don't have high BP?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 26, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.